# SDR CALA2017062301946

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 74,639 hours, 8,520 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP LOOSE.  SECURED, CHECKED GOOD.
